# SDR 2021FA0000030

- Difficulty date: February 3, 2021
- Submitted: February 3, 2021
- Operation: General aviation
- Aircraft: N888SN
- Make and model: Robsin R44
- Aircraft serial: 30055
- Aircraft time: 576 hours
- Engine: Lyc O540F1B5
- Engine time: 576 hours
- System (JASC): 7600 · Engine Controls
- Part: Governor
- Part number: D2781
- Part serial: 3185
- Condition: Failed
- Location: Aft Left Int Pan
- Part time: 576 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT RUN-UP PROCEDURES PILOT ENGAGED GOVERNOR SWITCH INCREASED THROTTLE TO 832% FOR GOVERNOR TO TAKE OVER.  GOVERNOR FAILED TO ENGAGE, AIRCRAFT SHUT DOWN NORMALLY.  MECHANIC PERFORMED TROUBLESHOOTING PROCEDURES FOUND GOVERNOR CONTROLLER PN D278-1 TO BE THE CAUSE.  REPLACED UNIT WITH OVERHAULED UNIT, SYSTEM CHECKS COMPLETED WITH DO DEFECTS NOTED.
